| Catalog Number |
00800564832 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/19/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately one month post-implantation, the patient underwent a hip revision due to unknown reasons to remove the prosthesis.A spacer and competitor stem and head were removed.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).D10: unk corin head; unk corin stem.G2: foreign ¿ event occurred in australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
Upon receiving additional information of the reported event, it was determined to be not reportable as this product was not involved in the event.The initial report should be voided.
Additional Manufacturer Narrative